# SDR SWAA2016030149551

- Difficulty date: January 21, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA TIE DOWN TRACK CORRODED, AT BS 986.5, RBL 18.  R & R TIE DOWN TRACK IAW SRM & DWG.
